# SDR PLGA9607312

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

ALB - FLT 4693 - EN ROUTE FROM BTV TO LGA, THE RIGHT ENGINE OIL LOW PRESSURE WARNING LIGHT ILLUMINATED.  THE RIGHT ENGINE OIL PRESSURE GAUGE READ 10 PSI.  THE CREW SHUT DOWN THE ENGINE AND DIVERTED INTO ALB AND LANDED WITHOUT INCIDENT.  THE OIL LEVEL WHEN CHECKED WAS 4.1 QTS LOW.  THE ENGINE WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
